# SDR SCNA20231106244

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 58,438 hours, 26,399 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPT L1 WINDOW ARCED DURING DESCENT WINDSHIELD CRACKED
